# SDR HEEA065222

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Indicator
- Part number: 214175248103
- Condition: Sticking
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPERATURE NEEDLE STICKS AT 625 DEGREES PERIODICALLY.
